MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CANAL-FILLING STRAIGHT SEGMENTAL STEM, 12X120MM

ONKOS SURGICAL ELEOS; CANAL-FILLING STRAIGHT SEGMENTAL STEM, 12X120MM
Model Number FS-12120-03M
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Medical device site infection (4845)
Date of Event 07/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2023-00159, #3013450937-2023-00160, #3013450937-2023-00161, #3013450937-2023-00162, #3013450937-2023-00164, #3013450937-2023-00165.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery due to an alleged infection.During the revision surgery, the following eleos implants were revised: tibial hinge component, resurfacing femur axial pin, and poly spacer.The following eleos implants remain implanted from the patient's original procedure: stem extension, segmental stem, resurfacing femur, and proximal tibia.No additional information regarding this adverse event has been reported.

Brand Name
ELEOS
Common Device Name
CANAL-FILLING STRAIGHT SEGMENTAL STEM, 12X120MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key17566114
Report Number3013450937-2023-00163
Device Sequence Number12504362
Product Code KRO
UDI-Device IdentifierB278FS1212003M0
UDI-PublicB278FS1212003M0
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFS-12120-03M
Device Catalogue NumberFS-12120-03M
Device Lot Number90715-003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2023
Supplement Date Received by Manufacturer07/21/2023
Initial Report FDA Received Date08/17/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25001208E, ELEOS POLY SPACER; P/N 25002112E, ELEOS RESURFACING FEMUR AXIAL PIN; P/N KSP14100E, ELEOS STEM EXTENSION; P/N PT-20000-02M, ELEOS PROXIMAL TIBIA; P/N RF-L002E-01M, ELEOS RESURFACING FEMUR; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient SexFemale